From: smokinjoe on

when i wake up my face is dry red and itchy,i could peel the skin off my
face all day long. i have been to a skin and alergy specialist they
took blood and did alergy test but cant find anything.I cant go out
without people staring at my face.I was working with a mixture of
isocyonates and in a month or 2 my face started turning red and got
worse rather fast.I have been away from that exposure for 7 months now
and have been using a steroid 5% steroid cream my doctor prescribed for
far too long my skin is so thin it bleeds when i apply it. I hope
someone can help me here because the specialist ive seen cant and I
dont care about my life much anymore .I have 2 kids I love 4 and 6
they sayit looks like my brain is on my face ..Im hoping someone can
help me im desperate


--
smokinjoe
------------------------------------------------------------------------
smokinjoe's Profile: http://www.disease-information.com/member.php?userid=202
View this thread: http://www.disease-information.com/showthread.php?t=30224

From: Alan Greenwood on
On Tue, 31 Oct 2006 09:30:49 -0500, smokinjoe
<smokinjoe.2gjyoc(a)no-mx.disease-information.com> wrote:

>
>when i wake up my face is dry red and itchy,i could peel the skin off my
>face all day long. i have been to a skin and alergy specialist they
>took blood and did alergy test but cant find anything.I cant go out
>without people staring at my face.I was working with a mixture of
>isocyonates and in a month or 2 my face started turning red and got
>worse rather fast.I have been away from that exposure for 7 months now
>and have been using a steroid 5% steroid cream my doctor prescribed for
>far too long my skin is so thin it bleeds when i apply it. I hope
>someone can help me here because the specialist ive seen cant and I
>dont care about my life much anymore .I have 2 kids I love 4 and 6
>they sayit looks like my brain is on my face ..Im hoping someone can
>help me im desperate

Did your doctor say what he/she thought the problem was? *If* your
problem is related to eczema or psoriasis then I *may* have some
useful advice to offer (in which case, respond to this post). If your
problem is directly related to the isocyanates I can only suggest
specialised help from a different dermatologist. Is the problem only
on your face or do you have it elsewhere as well?

-------------------------------------------------------
Please do NOT use the email address in the headers - it
is a spam-trap. Please respond to the newsgroup only.
-------------------------------------------------------
From: smokinjoe on

It is only only my face and ive never had anything like this before,then
1 to 2 months after using the isocyanates my face started turnig red.My
dermitalogist doesn t know what it is she told me to see someone else.I
would still like to here your opinion i have tried elidel which seemed
to make it worse.Thanks for the reply I really appreciate it because I
am still desperate and I hope if you have the solution to my problem it
helps other people in the same situation.


--
smokinjoe
------------------------------------------------------------------------
smokinjoe's Profile: http://www.disease-information.com/member.php?userid=202
View this thread: http://www.disease-information.com/showthread.php?t=30224

From: Alan Greenwood on
On Mon, 6 Nov 2006 11:14:58 -0500, smokinjoe
<smokinjoe.2gv20y(a)no-mx.disease-information.com> wrote:

>
>It is only only my face and ive never had anything like this before,then
>1 to 2 months after using the isocyanates my face started turnig red.My
>dermitalogist doesn t know what it is she told me to see someone else.I
>would still like to here your opinion i have tried elidel which seemed
>to make it worse.Thanks for the reply I really appreciate it because I
>am still desperate and I hope if you have the solution to my problem it
>helps other people in the same situation.

OK - a brief bit about my own problem. I have lifelong eczema which
spread to my face. Foolishly I used steroids to combat this and ended
up with bright red thinned skin which lasted for many months. The cure
was worse than the disease.

I have successfully used a coal tar lotion called Exorex. I don't know
if this is available in Canada but they have a web site -
www.exorex.com . It is applied twice a day and when it has dried a
thin layer of moisturiser is added (as the preparation can have a
marked drying effect on the skin). It is less speedy in action than
steroids but is just as effective and has no serious side effects. I
believe that in the early days Exorex *may* have contained a steroid
component but I have not been able to substantiate this. The current
list of ingredients does not contain anything which I recognise as a
steroid - but I am not a pharmacist.

I am also not a doctor and I have no knowledge of the cause of your
condition. Please understand that Exorex may only help if your problem
is due to eczema or psoriasis. If you are undergoing any kind of
allergic reaction to isocyanates then it may be of no help whatsoever.
I would still recommend seeing a specialist.

I would also recommend keeping your skin lightly moisturised with
something non-greasy. I use Aveeno Ultra-Calming Daily Moisturiser,
which soaks in well and isn't *too* shiny.

I also felt badly depressed during my problems which now, thankfully
are over. It's hard, but I can only recommend that you keep your chin
up during this difficult time. Others have come through this kind of
thing before so don't lose faith. I wish you all the best.

-------------------------------------------------------
Please do NOT use the email address in the headers - it
is a spam-trap. Please respond to the newsgroup only.
-------------------------------------------------------
From: smokinjoe on

thanks Allen I appreciate the responsegreatly.I am going to see another
doctor I ll try the moisturizer because I havn t found anything yet
that doesn t burn my face even water hurts.


--
smokinjoe
------------------------------------------------------------------------
smokinjoe's Profile: http://www.disease-information.com/member.php?userid=202
View this thread: http://www.disease-information.com/showthread.php?t=30224